# SDR TWRA9699

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614FF
- Make and model: Boeing 747238B
- Aircraft serial: 20534
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML7715
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND CABIN 'E' RIGHT SIDE 'E' PATH LIGHT STRIP BETWEEN 50 TO 51 NOT SECURED.  RELAMPED AND SECURED.  OPS CHECK OK PER MM 33-51-00.  (M)
